# SDR CALA2021040600435

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 83,659 hours, 32,514 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES FORWARD GALLEY. NOTHING TURNED ON. NO VISIBLE SMOKE OF FIR E. ON ACFT ARRIVIAL, INSPECTED ALL E/E''S FWD GALLEY CHILLER C/M , OVENS, LAV, LIGHTING NO DEFECTS FOUND, FIRE DEPT. ENTERED ACFT WITH SMOKE AND CHEMICAL DETECTER NO DETECTION FOUND RAN ENGINES AND APU, ISOLATING EACH PACK WITH DIFFERENT BLEED SOURCES. NO FUMES, SMOKE OR ODD SMELLS NOTED. REINSPECTED E.E COMPARTMENTS, OVENS, CHILLERS AND CABIN LIGHTING. NO PROBLEMS FOUND. PEFORMED TSM TASK 21-00-00-810-802 " UNSATISFACTORY CABIN AIR QUALITY" WITH NO ODORS FOUND. IN ADDITION, CHECKED LIGHT FIXTURES AND BALLASTS WITH AN INFRARED THERMOMETER TO SEARCH FOR OVERHEATING INDICATIONS. NO FAULTS, DISCREPANCIES OR INDICATIONS OF OVERHEATING WERE FOUND.
